# SDR CALA2023032000802

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 12,002 hours, 1,620 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 465542
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN EMER LT DEEP CYCLE CAPACITY TEST FOUND R2 DR (M33097) BATTERY FAIL. TRANSFER REF NON - ROUTINE WO.1578450 AND ORIG BY V897794 R2 DR BATTERY (M33097) REPLACED AND TEST NORMAL AS PER AMM23-51-06 WORK ACCOMP BY MECH V920572 AND INSP BY V926996
